# SDR YP62006F00000

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N360CA
- Make and model: Mtsbsi MU300
- Aircraft serial: A009SA
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209222
- Condition: Leaking
- Location: Oil Cap
- Part time: 1,893 hours
- Component: Oil Cap, Pwa
- Component part number: JT15D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT, PILOTS NOTICE OIL PRESSURE LOW ON LT ENGINE AND CONTINUE SLOWLY DROPPING.  PILOT TOOK IMMEDIATE ACTION CHECKING THE EMERGENCY PROCEDURE FOLLOWED BY SHUTTING DOWN THE LT ENGINE AND DIVERTED TO THE NEAREST AIRPORT AND DECLARE AN EMERGENCY.  ON THE GROUND, TROUBLESHOT THE PROBLEM AND FOUND DEFECTIVE O-RING ON OIL CAP THAT CAUSES THE LOOSE OF OIL.  FURTHER INSPECTION WAS DONE, RECOMMENDED AND IAW MM.  NO MAJOR DAMAGE FOUND.  INSTALLED NEW O-RING AND SERVICED , RUN ENGINE.  GROUND OPERATIONAL CHECK, ALL PARAMETERS ARE WITHIN LIMITS.  (K)
